• Normality of meromorphic functions concerning differential polynomials, Vol 36, No.4

Authors: Xiaoxiao,Wang, East China Normal University, Shanghai,200241,P.R.China (xxwang39@126.com)Xiaojun,Liu, East China Normal University, Shanghai,200241, P.R.China (xiaojunliu2007@hotmail.com) and Xuecheng,Pang, East China Normal University, Shanghai,200241, P.R.China (xcpang@math.ecnu.edu.cn).
Normality of meromorphic functions concerning differential polynomials, pp. 1173-1184.
ABSTRACT. Let F be a family of functions meromorphic on a plane domain D, all of whose zeros have multiplicity at least k, where  k≥2 be an integer, b, c be two nonzero finite complex numbers and 0&less; M<4|b| be a positive number. Also let ai(z), bi(z) be functions analytic on D, i=1,2,...,k. If for every f, we have (a) f(z)=0 implies |f(k)(z)+a1(z)f(k-1)(z)+...+ak(z)f(z)|≤M and f(k)(z)+b1(z)f(k-1)(z)+...+bk(z)f(z)=b if and only if f(z)=c. Then F is normal on D.

Write a review

Please login or register to review

Normality of meromorphic functions concerning differential polynomials, Vol 36, No.4

  • Availability: In Stock
  • $10.00


Available Options